# SDR WRLA2008083

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Nac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND NR 3 ENGINE LT CORE COWL AFT FRAME CRACK AT 7 O’CLOCK POSITION.  REPAIRED CRACK IAW ENGINEERING INSTRUCTION W2008A54B-1082 REV 00.
